MathSciNet Relay Station
MathSciNet bibliographic data
MR2576883 60J60 (60G40 60J65 60J70)
Borovkov, K.; Downes, A. N. On boundary crossing probabilities for diffusion processes. Stochastic Process. Appl. 120 (2010), no. 2, 105–129.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement